Discussions By Condition: I cannot get a diagnosis.

Sudden onset skin problems

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: trixiemarie
  • May 4, 2008
  • 04:17 AM

:confused:Hi. Hope this sounds familiar to someone. I have three different kinds of skin reactions at once. This has all been in the last two weeks. First came the yeast infection under my breasts and stomach. That seems pretty straight forward – I have lost a lot of weight and have been exercising a lot. Then came an allergic type rash on my upper chest and neck. Extremely itchy, hot and uncomfortable. Then came red dots… at first I thought I had a spider bite overnight. But the dots quickly multiplied and are painful and have a head on them. They are on the right side of my torso and right breast, but they are spreading here and there. They are painful.

I went to urgent care and the doc said it’s too late to treat the chicken pox if that is what they are. He didn’t say shingles. He was very puzzled by it all. I’m putting cortisone cream on my chest and neck, an antifungal under my breasts and stomach, and I’m taking vicadin for the pain from the pox/dot situation.

Could all this be resulting from body chemistry changes or autoimmune disorder? I have rheumatoid arthritis, sjorgrens, psoriasis. I also had gastric bypass surgery three months ago.


Reply Flag this Discussion

1 Replies:

  • Update: I am out of the gym for a few more days – turns out I have folliculitis – a bacterial infection of the hair follicle! The doc said I probably got it from the gym and tight clothing (my sports bra) and sweating probably aggravated it. I’m really *****d because the gym is hospital affiliated and obviously I picked it up off of equipment, like dumbbells or something. I guess it could happen anywhere, but at 83 bucks a month, you'd think a hospital affiliated gym would have some magic bullet agains this crap. I’m going to have to clean the dumbbells before I use them! And the treadmill and the stability ball…. What a pain in the butt! So I am on Bactrim and am supposed to wash with the soap that surgeons use prior to surgery.
    trixiemarie 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?